KMA Preprints in 2012


MATH-KMA-2012/383  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny and Petr Gurka:  
Moser-type inequalities for generalized Lorentz-Sobolev spaces
28 pages, pdf file 242 kB
 Published in Houston Math. J. 40 no. 4 (2014), 1225-1269.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/384  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Sharp constants for Moser-type inequalities concerning embedding into Zygmund spaces
10 pages, pdf file 217 kB
 Published in Comment. Math. Univ. Carolin. 53 no. 4 (2012), 557571.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/385  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta:  
Global existence for a system of nonlocal PDEs with applications to chemically reacting incompressible fluids
21 pages, pdf file 326 kB
 Published in Cent. Eur. J. Math. 11(6), 2013, 1112-1128.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/386  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta:  
Nonmonotone nonconvolution functions of positive type and applications
9 pages, pdf file 131 kB
 Published in Comment. Math. Univ. Carolin. 53 (2012), no. 2, 211-220.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/387  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta:  
Global existence for a nonlinear model of 1D chemically reacting viscoelastic body
19 pages, pdf file 294 kB
 Published in Riv. Math. Univ. Parma (N.S.) 5 (2014), no. 2, 399-423.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/388  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Vaclav Vlasak:  
The size of the classes of $H^n$-sets
23 pages, pdf file 422 kB
 Published in Fund. Math. 226 (2014), no. 3, 201-220.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/389  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Rmoutil:  
On the nonexistence of a relation between $\\sigma$-left-porosity and $\\sigma$-right-porosity
9 pages, pdf file 291 kB
 Published in J. Math. Anal. Appl. 411 (2014), no. 1, 30-36.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/390  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak, Josef Zabensky:  
On the dimension of the attractor for a modified $3d$ Ladyzhenskaya model
18 pages, pdf file 219 kB
 Published in Cent. Eur. J. Math. 11(7) (2013), 1264-1282.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/391  
  Get title pages Get postscript file of the paper E-mail to the author(s)



O.Kalenda and J.Spurny:  
Quantification of the reciprocal Dunford-Pettis property
19 pages, pdf file 356 kB
 Published in Studia Math. 210 (2012), no. 3, 261-278.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/392  
  Get title pages Get postscript file of the paper E-mail to the author(s)



P. Honzik:  
Maximal Marcinkiewicz multipliers
11 pages, pdf file 330 kB
 Published in Ark. Mat. 52 (2014), no. 1, 135-147.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/393  
  Get title pages Get postscript file of the paper E-mail to the author(s)



F. Cobos, A. Gogatishvili, B. Opic and L. Pick:  
Interpolation of uniformly absolutely continuous operators
19 pages, pdf file 163 kB
 Published in Math. Nachr. 286, No. 5-6, 579 - 599 (2013).
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/394  
  Get title pages Get postscript file of the paper E-mail to the author(s)



E. Pernecka and L. Pick:  
Compactness of Hardy operators involving suprema
28 pages, pdf file 204 kB
 Published in Boll. Unione Mat. Ital. (9) 6 (2013), no. 1, 219-252.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/395  
  Get title pages Get postscript file of the paper E-mail to the author(s)



C.S.Barroso, O.Kalenda and M.P.Reboucas:  
Optimal approximate fixed point results in locally convex spaces
12 pages, pdf file 144 kB
 Published in J. Math. Anal. Appl. 401 (2013), no. 1, 1-8.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/396  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Francu, Ronald Kerman, Colin Phipps, Ali Sayfy:  
Finite element approximations to rearrangements
20 pages, pdf file 821 kB
 Submitted

MATH-KMA-2012/397  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Michal Kraus:  
Coarse and uniform embeddings between Orlicz sequence spaces
12 pages, pdf file 346 kB
 Published in Mediterr. J. Math. 11 (2014), no. 2, 653-666.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/398  
  Get title pages Get postscript file of the paper E-mail to the author(s)



O. Kurka:  
On the variation of the Hardy-Littlewood maximal function
24 pages, pdf file 242 kB
 Published in Ann. Acad. Sci. Fenn. Math. 40 (2015), 109-133.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/399  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Gilles Lancien and Eva Pernecka:  
Approximation properties and Schauder decompositions in Lipschitz-free spaces
12 pages, pdf file 327 kB
 Published in J. Funct. Anal. 264 (2013), 2323-2334.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/400  
  Get title pages Get postscript file of the paper E-mail to the author(s)



L. Vesely and L. Zajicek:  
On differentiability of convex operators
19 pages, pdf file 326 kB
 Published in J. Math. Anal. Appl. 402 (2013), no. 1, 12-22.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/401  
  Get title pages Get postscript file of the paper E-mail to the author(s)



J. Duda and L. Zajicek:  
Curves in Banach spaces which allow a $C^{1, BV}$ parametrization or a parametrization with finite convexity
22 pages, pdf file 323 kB
 Published in Czechoslovak Math. J. 63 (138) (2013), no. 4, 1057-1085.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/402  
  Get title pages Get postscript file of the paper E-mail to the author(s)



L. Zajicek:  
Hadamard differentiability via Gateaux differentiability
9 pages, pdf file 228 kB
 Published in Proc. Amer. Math. Soc. 143 (2015), no. 1, 279-288.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/403  
  Get title pages Get postscript file of the paper E-mail to the author(s)



David E. Edmunds and Bohumir Opic:  
A limiting variant of Krasnosel\'skii\'s compact interpolation theorem
12 pages, pdf file 172 kB
 Published in Journal of Functional Analysis 266 (2014), 3265-3285.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/404  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl, L. Kleprlik and J. Maly:  
Composition operator and Sobolev-Lorentz spaces $WL^{n,q}$
11 pages, pdf file 348 kB
 Published in Studia Math. 221 no.3 (2014), 197-208.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/405  
  Get title pages Get postscript file of the paper E-mail to the author(s)



L. Zajicek:  
Gateaux and Hadamard differentiability via directional differentiability
9 pages, pdf file 222 kB
 Published in J. Convex Anal. 21 (2014), no. 3, 703-713.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/406  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Robert Cerny:  
Generalized $n$-Laplacian: boundedness of the weak solutions to the Dirichlet problem with the nonlinearity in the critical growth range
13 pages, pdf file 230 kB
 Published in Cent. Eur. J. Math. 12 no. 1 (2014), 114-127.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/407  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Kristyna Kuncova and Jan Maly:  
Non-absolutely convergent integrals in metric spaces
31 pages, pdf file 431 kB
 Published in J. Math. Anal. Appl. 401 (2013), no. 2, 578-600.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/408  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Luigi D'onofrio, Stanislav Hencl and Roberta Schiattarella:  
Bi-Sobolev homeomorphism with zero Jacobian almost everywhere
24 pages, pdf file 296 kB
 Published in Calc. Var. 51 no.1 (2014), 139-170.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/409  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Petr Honzik and Jan Maly:  
Non-absolutely convergent integrals and singular integrals
10 pages, pdf file 301 kB
 Published in Collect. Math. 65 (2014), no. 3, 367-377.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2012/410  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Maurizio Grasselli and Dalibor Prazak:  
Regularity results for a Cahn-Hilliard-Navier-Stokes system with shear dependent viscosity
14 pages, pdf file 374 kB
 Published in Z. Anal. Anwend. 33 (2014), no. 3, 271-288.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

© M.Rokyta, 2012